MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS TIBIAL POLY BEARING 14MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. OSS TIBIAL POLY BEARING 14MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 10/27/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure seven days¿ post implantation due to a tendon tear.The poly, bushings, axle, yoke, and locking pin were exchanged.There is no additional information available.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: 0001825034-2021-03153, 0001825034-2021-03154, 0001825034-2021-03155, 0001825034-2021-03156, 0001825034-2021-03157.Medical product: oss axle, item# 150480, lot# 138830.Oss poly tibial bushing, item# 150476, lot# 106160.Oss poly femoral bushings, item# 150477, lot# 480940.Oss reinforced yoke, item# 150493, lot# 594180.Oss poly bumper lock pin, item# 150510, lot# 154170.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
It was reported the patient had a tendon repair for a ruptured tendon.A tendon rupture is common in adults.As tendons age, they tolerate less stress, are less elastic and easier to tear.It can be caused by a direct trauma to the knee.The treatment depends on individual pain thresholds, tissue repair rates, and extent of the damage.Tendon ruptures can be treated conservatively or surgically.A rupture can lead to a decrease in knee flexion and aids in walking, running and jumping.It was noted that there were no problems with any of the implants at the time of surgical repair of the tendon rupture and instead components easily exchanged were replaced proactively.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OSS TIBIAL POLY BEARING 14MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12837106
Report Number0001825034-2021-03158
Device Sequence Number4780379
Product Code JDI
UDI-Device Identifier00880304010888
UDI-Public(01)00880304010888(17)241210(10)815020
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K002757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/10/2024
Device Model NumberN/A
Device Catalogue Number150411
Device Lot Number815020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2021
Supplement Date Received by Manufacturer03/16/2022
Initial Report FDA Received Date11/18/2021
Supplement Report FDA Received Date03/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale